<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-903.rss">
<title>Volume 12, Issue 1 (2016) | Journal of Mathematics and Statistics</title>
<description>Volume 12, Issue 1 (2016) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/903</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.1.11"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.12.22"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.23.33"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.34.42"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.43.58"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.59.64"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2016.1.11">
    <title><![CDATA[Efficient Monte Carlo Algorithm Using Antithetic Variate and Brownian Bridge Techniques for Pricing the Barrier Options with Rebate Payments]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.1.11</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 22 February 2016; <a href="https://thescipub.com/jmss/jmssp.2016.1.11">doi:10.3844/jmssp.2016.1.11</a></p>The down-and-out call barrier option with rebate payment on dividend-paying stock is simulated using a new version of the Monte Carlo algorithm. The standard Monte Carlo method for simulating such an ...]]></content:encoded>
    <dc:title><![CDATA[Efficient Monte Carlo Algorithm Using Antithetic Variate and Brownian Bridge Techniques for Pricing the Barrier Options with Rebate Payments]]></dc:title><dc:creator>Hasan  Alzubaidi</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.1.11</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-02-22; | doi:10.3844/jmssp.2016.1.11</dc:source>
    <dc:date>2016-02-22</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.1.11</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.1.11</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.12.22">
    <title><![CDATA[Product Moments of Sample Variances and Correlation for Variables with Bivariate Normal Distribution]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.12.22</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 March 2016; <a href="https://thescipub.com/jmss/jmssp.2016.12.22">doi:10.3844/jmssp.2016.12.22</a></p>A general result to obtain the product moments of two sample variances and the sample correlation when the data follow a bivariate normal distribution is derived; the result is expressed in terms of t...]]></content:encoded>
    <dc:title><![CDATA[Product Moments of Sample Variances and Correlation for Variables with Bivariate Normal Distribution]]></dc:title><dc:creator>Juan  Romero-Padilla</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.12.22</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-03-15; | doi:10.3844/jmssp.2016.12.22</dc:source>
    <dc:date>2016-03-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.12.22</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.12.22</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.23.33">
    <title><![CDATA[Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.23.33</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 March 2016; <a href="https://thescipub.com/jmss/jmssp.2016.23.33">doi:10.3844/jmssp.2016.23.33</a></p>This analysis proposes an analytical-numerical approach for providing solutions of a class of nonlinear fractional Klein-Gordon equation subjected to appropriate initial conditions in Caputo sense by ...]]></content:encoded>
    <dc:title><![CDATA[Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method]]></dc:title><dc:creator>Eman  Abuteen</dc:creator><dc:creator>Asad  Freihat</dc:creator><dc:creator>Mohammed  Al-Smadi</dc:creator><dc:creator>Hammad  Khalil</dc:creator><dc:creator>Rahmat Ali Khan</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.23.33</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-03-26; | doi:10.3844/jmssp.2016.23.33</dc:source>
    <dc:date>2016-03-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.23.33</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.23.33</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.34.42">
    <title><![CDATA[An Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential Equation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.34.42</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 April 2016; <a href="https://thescipub.com/jmss/jmssp.2016.34.42">doi:10.3844/jmssp.2016.34.42</a></p>This paper discusses the sufficient conditions for positivity preserving odd degree-n Said-Ball boundary curves defined on a rectangular grid. We derive a sufficient condition on boundary curves of re...]]></content:encoded>
    <dc:title><![CDATA[An Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential Equation]]></dc:title><dc:creator>Ahmed  Kherd</dc:creator><dc:creator>Azizan  Saaban</dc:creator><dc:creator>Noraziah Haji Man</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.34.42</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-04-10; | doi:10.3844/jmssp.2016.34.42</dc:source>
    <dc:date>2016-04-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.34.42</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.34.42</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.43.58">
    <title><![CDATA[Numerical Investigation on Turbulent Forced Convection in Heating Channel Inserted with Discrete V-Shaped Baffles]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.43.58</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 April 2016; <a href="https://thescipub.com/jmss/jmssp.2016.43.58">doi:10.3844/jmssp.2016.43.58</a></p>The numerical examinations on flow visualization, heat transfer characteristic and performance improvement in a square duct inserted with discrete V-shaped baffles (DVB) are reported. The DVB is desig...]]></content:encoded>
    <dc:title><![CDATA[Numerical Investigation on Turbulent Forced Convection in Heating Channel Inserted with Discrete V-Shaped Baffles]]></dc:title><dc:creator>Amnart  Boonloi</dc:creator><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.43.58</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-04-15; | doi:10.3844/jmssp.2016.43.58</dc:source>
    <dc:date>2016-04-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.43.58</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.43.58</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.59.64">
    <title><![CDATA[A Comparative Analysis on the Performance of the Convoluted Exponential Distribution and the Exponential Distribution in Terms of Flexibility]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.59.64</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 April 2016; <a href="https://thescipub.com/jmss/jmssp.2016.59.64">doi:10.3844/jmssp.2016.59.64</a></p>In this article, the convoluted exponential distribution which was derived as the sum of two independent exponentially distributed random variables was compared with the exponential distribution in te...]]></content:encoded>
    <dc:title><![CDATA[A Comparative Analysis on the Performance of the Convoluted Exponential Distribution and the Exponential Distribution in Terms of Flexibility]]></dc:title><dc:creator>Enahoro Alfred Owoloko</dc:creator><dc:creator>Pelumi Emmanuel Oguntunde</dc:creator><dc:creator>Adebowale Olusola Adejumo</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.59.64</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-04-15; | doi:10.3844/jmssp.2016.59.64</dc:source>
    <dc:date>2016-04-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.59.64</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.59.64</prism:url>
    </item></rdf:RDF>